Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On crossings of arbitrary curves by certain Gaussian processes


Author: M. R. Leadbetter
Journal: Proc. Amer. Math. Soc. 16 (1965), 60-68
MSC: Primary 60.40; Secondary 60.50
DOI: https://doi.org/10.1090/S0002-9939-1965-0170382-6
MathSciNet review: 0170382
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Yu. K. Belaev, Continuity and Hölder's conditions for sample functions of stationary Gaussian processes, Proc. 4th Berkeley Sympos., Vol. 2, pp. 23-33, Univ. of California Press, Berkeley, Calif., 1961.
  • [2] E. C. Bulinskaya, On the mean number of crossings of a level by a stationary Gaussian process, Teor. Verojatnost. i Primenen. 6 (1961), 474-477. (Russian)
  • [3] Harald Cramér, On extreme values of certain normal nonstationary stochastic processes, Research Triangle Inst. Tech. Rep. GU-68, No. 4, 1963.
  • [4] U. Grenander and M. Rosenblatt, Statistical analysis of stationary time series, Wiley, New York, 1957, p. 272. MR 0084975 (18:959b)
  • [5] P. R. Halmos, Measure Theory, Van Nostrand, Princeton, N. J., 1950. MR 0033869 (11:504d)
  • [6] G. A. Hunt, Random Fourier transforms, Trans. Amer. Math. Soc. 71 (1951), 38-69. MR 0051340 (14:465b)
  • [7] M. Kac, On the average number of real roots of a random algebraic equation, Bull. Amer. Math. Soc. 49 (1943), 314-320. MR 0007812 (4:196d)
  • [8] H. Steinberg, P. M. Schultheiss, C. A. Wogrin, and F. Zweig, Short time frequency measurement of narrow-band random signals by means of a zero counting process, J. Appl. Phys. 26 (1955), 195-201.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.40, 60.50

Retrieve articles in all journals with MSC: 60.40, 60.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0170382-6
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society